Header

UZH-Logo

Maintenance Infos

Simple proof of two-well rigidity


De Lellis, C; Székelyhidi Jr, L (2006). Simple proof of two-well rigidity. Comptes Rendus Mathematique, 343(5):367-370.

Abstract

We give a short proof of the rigidity estimate of Müller and Chaudhuri for two strongly incompatible wells. Making strong use of the arguments of Ball and James our approach shows that incompatibility for gradient Young measures can be used to reduce rigidity estimates for several wells to one-well rigidity.

Abstract

We give a short proof of the rigidity estimate of Müller and Chaudhuri for two strongly incompatible wells. Making strong use of the arguments of Ball and James our approach shows that incompatibility for gradient Young measures can be used to reduce rigidity estimates for several wells to one-well rigidity.

Statistics

Citations

11 citations in Web of Science®
9 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

24 downloads since deposited on 20 Jan 2010
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2006
Deposited On:20 Jan 2010 10:33
Last Modified:05 Apr 2016 13:24
Publisher:Elsevier
ISSN:1631-073X
Publisher DOI:https://doi.org/10.1016/j.crma.2006.07.008

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher